A decomposition method for the bipartite separability of bell diagonal states

Wei Chih Su, Kuan Peng Chen, Ming Chung Tsai, Zheng Yao Su

Research output: Contribution to journalArticlepeer-review

Abstract

A new decomposition form is introduced in this report to establish a criterion for the bi-partite separability of Bell diagonal states. A such criterion takes a quadratic inequality of the coefficients of a given Bell diagonal states and can be derived via a simple algorithmic calculation of its invariants. In addition, the criterion can be extended to a quantum system of higher dimension.

Original languageEnglish
Pages (from-to)732-735
Number of pages4
JournalWorld Academy of Science, Engineering and Technology
Volume76
Publication statusPublished - 2011 Apr 1

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'A decomposition method for the bipartite separability of bell diagonal states'. Together they form a unique fingerprint.

Cite this